I have no loss of appetite, increased actually. Am exercising regularly and drinking lots of water. I also have cirrhosis and am thinking I will be on the 24 week treatment. I feel anxious and would like input from anyone who is on this path or is further down this path and what to expect. Thank you.
I was on it for 24 weeks over a year ago, I am now completely virus free and my liver cleared of damage as well! I didn't have cirrhosis.
To answer your question... yes it is normal to have fatigue even when you are doing all the right things like you are. I took the pill in the evening at dinner time hoping that it would help with the fatigue and I think it did some but I still dealt with the tiredness that would affect me throughout the day. Some days better than others. I slept well, walked daily ate healthy and kept busy and drank gallons of Water too. The fatigue,? It's a little price to pay considering the results. And the other treatment prior to this was a nightmare. HARVONI is a miracle drug. Good luck!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2015 • 4 answers
Posted 15 Mar 2015 • 2 answers
Posted 29 Dec 2015 • 2 answers
Anyone feeling bloated with slower BMs since starting Harvoni? Also more gassy during the day after?
Posted 3 Mar 2016 • 3 answers
Posted 2 May 2016 • 3 answers